# SDR SWAA2014071129898

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 55,879 hours, 33,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LOOSE.  SECURED SLIDE IAW SIP.
